# SDR AALA201909049018

- Difficulty date: July 8, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480062200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTNENANCE:CRACKED LEFT HAND FRAME AT FR 66 AND DOOR STOP 1. REPAIRED FRAME PER EA 296132.
